MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 19500-48
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Following final tightening of the set screw, the tulip head remained loose within the occipital plate.The surgeon elected to remove and replace the hardware, which resulted in a delay in the surgical procedure.
 
Additional Manufacturer Narrative
The device is currently being evaluated.A follow-up report with the results of the investigation will be submitted upon completion.
 
Additional Manufacturer Narrative
Correction: h3.Yes h6.Investigation findings: 4248.Investigation conclusions: 18.Device evaluation: visual inspection of the returned implants revealed wear marks on the plate face and within the tulip slots suggesting one of the rods may not have been fully seated or normalized during lockdown.If the rods are not fully normalized, the construct may become unstable.Labeling review: failure to confirm that prebent rods are normalized to the plate and rod-to-plate contact is achieved outside the anodized bend zone may result in an unstable construct.Failure to fully seat a tulip beyond the stop within the track of the occipital plate could compromise the mechanical stability of the construct.Labeling review: warnings/cautions: risks identified with the use of these devices, which may require additional surgery, include device component failure, loss of fixation/stabilization, non-union, vertebral fracture, neurological injury, vascular or visceral injury.Possible adverse effects: initial or delayed loosening, disassembly, bending, dislocation and/or breakage of device components.

Brand Name
INVICTUS OCT SPINAL FIXATION SYSTEM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22586898
Report Number2027467-2025-00177
Device Sequence Number14578329
Product Code NKG
UDI-Device Identifier00190376350035
UDI-Public(01)00190376350035(10)TO04184
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19500-48
Device Catalogue Number19500-48
Device Lot NumberTO04184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale